MathSciNet Relay Station
MathSciNet bibliographic data
MR1296124 49N25 (34H05 93C57)
Motta, M.; Rampazzo, F. Space-time trajectories of nonlinear systems driven by ordinary and impulsive controls. Differential Integral Equations 8 (1995), no. 2, 269–288.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement